PL EN


Preferences help
enabled [disable] Abstract
Number of results
2007 | 7 | 3 | 154-164
Article title

Redukcja objawów klinicznych hiperprolaktynemii oraz zmiana stężeń prolaktyny w trakcie jednoczesnego przyjmowania leków psychotropowych, w tym leków przeciwpsychotycznych, i bromokryptyny

Content
Title variants
EN
Co-medication with psychotropic drugs, including antipsychotic drugs, and bromocriptine: changes in clinical signs of hyperprolactinaemia and prolactin level
Languages of publication
EN PL
Abstracts
EN
The aim of this study was to assess changes in clinical symptoms of hyperprolactinaemia and serum prolactin level in female patients treated concomitantly with psychotropic drugs (including antipsychotics) and bromocriptine. Method: Twenty-five patients under antipsychotic medication were included, thereof 13 receiving also other psychotropic drugs. The patients’ mean age was 25.56 years. Prior to inclusion in the study, all patients were mentally stable for at least one month and presented clinical signs of hyperprolactinaemia (dysmenorrhoea, galactorrhoea) confirmed by laboratory tests (elevated serum prolactin level, abnormal result of metoclopramide test). The patients were treated with bromocriptine for 3 months (1.25-8.75 mg/d). Clinical signs of hyperprolactinaemia, prolactin level and mental state were assessed after 2 weeks, 1 month, 2 and 3 months of treatment. Results: The study revealed significant decrease of prolactin level at every time-point (p<0.001 after 3 months). There was also a significant reduction of severity of dysmenorrhoea (p<0.05 after 2 months and p<0.01 after 3 months). In the entire group a trend towards lower incidence of galactorrhoea was noticed, although no clinically meaningful reduction in severity of galactorrhoea was seen at the end of the study (p=0.063). Conclusion: Concomitant administration of psychotropic drugs (including antipsychotics) and bromocriptine results in a significant decrease of serum prolactin level and reduced severity of dysmenorrhoea.
PL
Celem pracy była ocena zmian w częstości występowania objawów klinicznych hiperprolaktynemii (HPRL) oraz zmian stężeń prolaktyny (PRL) u pacjentek przyjmujących jednocześnie leki psychotropowe (LPT), w tym leki przeciwpsychotyczne (LPP), oraz bromokryptynę (BRK). Metoda: W badaniu wzięło udział 25 pacjentek (średnia wieku 25,56 roku) leczonych LPP (13 pacjentek przyjmowało także inne LPT) od co najmniej miesiąca, w okresie stabilizacji stanu psychicznego, z objawami klinicznymi HPRL (zaburzenia miesiączki lub mlekotok) potwierdzonej badaniami laboratoryjnymi (podwyższone stężenie PRL, nieprawidłowy wynik testu z metoklopramidem). Pacjentki przyjmowały przez 3 miesiące preparat BRK (w dawce 1,25-8,75 mg/dobę). Po 2 tygodniach, po miesiącu, po 2 i 3 miesiącach badania oznaczano stężenie PRL, oceniano występowanie objawów klinicznych HPRL oraz oceniano stan psychiczny. Wyniki: W badaniu stwierdzono istotne zmiany stężeń PRL wkażdym punkcie czasowym, wktórym dokonywano pomiaru (po 3 miesiącach p<0,001). Obserwowano istotną redukcję występowania zaburzeń miesiączkowania po 2 (p<0,05) i 3 (p<0,01) miesiącach. W całej badanej grupie obserwowano tendencję do zmniejszania się częstości występowania mleko-toku, ale nie stwierdzono istotnej redukcji występowania mlekotoku na końcu badania (p=0,063). Wnioski: W trakcie jednoczesnego stosowania LPT, w tym LPP, oraz BRK dochodzi do istotnego zmniejszenia stężeń PRL oraz istotnej redukcji w zakresie zaburzeń miesiączkowania.
Discipline
Year
Volume
7
Issue
3
Pages
154-164
Physical description
Contributors
  • Centralny Szpital Kliniczny UM w Łodzi. Dyrektor: lek. med. Wojciech Bieńkiewicz
  • Klinika Endokrynologii UM w Łodzi. Kierownik: prof. dr hab. n. med. Jan Komorowski
  • Klinika Zaburzeń Afektywnych i Psychotycznych UM w Łodzi. Kierownik: prof. dr hab. n. med. Jolanta Rabe-Jabłońska
References
  • 1. Pawlikowski M.: Choroby układu podwzgórzowo-przysadkowego. W: Pawlikowski M. (red.): Zarys endokrynologii klinicznej. PZWL, Warszawa 1996: 25-45.
  • 2. Beumont P., Bruwer J., Pimstone B. i wsp.: Bromergo-cryptine in the treatment of phenothiazine-induced galactorrhoea. Br. J. Psychiatry 1975; 126: 285-288.
  • 3. Cohn J.B., Brust J., DiSerio F., Singer J.: Effect of bromo-criptine mesylate on induced hyperprolactinemia in stabilized psychiatric outpatients undergoing neuroleptic treatment. Neuropsychobiology 1985; 13: 173-179.
  • 4. Matsuoka I., Nakai T., Miyake M. i wsp.: Effects of bromo-criptine on neuroleptic-induced amenorrhea, galactorrhea and impotence. J. Psychiatry Neurol. 1986; 40: 639-646.
  • 5. Smith S.: Neuroleptic-associated hyperprolactinemia. Can it be treated with bromocriptine? J. Reprod. Med. 1992; 37: 737-740.
  • 6. Cohen L.G., Biederman J.: Treatment of risperidone-induced hyperprolactinemia with a dopamine agonist in children. J. Child Adolesc. Psychopharmacol. 2001; 11: 435-440.
  • 7. Cavallaro R., Cocchi F., Angelone S.M. i wsp.: Cabergo-line treatment of risperidone-induced hyperprolactinemia: a pilot study. J. Clin. Psychiatry 2004; 65: 187-190.
  • 8. Correa N., Opler LA, Kay S.R., Birmaher B.: Amantadine in the treatment of neuroendocrine side effects of neuroleptics. J. Clin. Psychopharmacol. 1987; 7: 91-95.
  • 9. Shenoy R.S., Ettigi P., Johnson C.H.: Bromocriptine in the treatment of galactorrhea caused by haloperidol: a case study. J. Clin. Psychopharmacol. 1983; 3: 187-188.
  • 10. Wolf R.: Use of bromocriptine to prevent puerperal lactation during neuroleptic treatment of chronic schizophrenia. Pharmacopsychiatry 1992; 25: 240-242.
  • 11. Varia I.M., Cavenar J.O. Jr, Taska R.J., Maltbie A.A.: Bromocriptine in the treatment of haloperidol-induced galactorrhea. N. C. Med. J. 1982; 43: 769-770.
  • 12. Popli A., Gupta S., Rangwani S.R.: Risperidone-induced galactorrhea associated with a prolactin elevation. Ann. Clin. Psychiatry 1998; 10: 31-33.
  • 13. Patelaros E.: Treatment of antipsychotic-induced hyper-prolactinemia. A case report. Encephalos. Arch. Neurol. Psychiatry 2003; 40.
  • 14. Krzeska D., Skórka B., Bartoszewicz Z.: Hiperprolaktynemia. Endokrynol. Pol. 1997; 48: 135-150.
  • 15. Spark R.F., Dickstein G.: Bromocriptine and endocrine disorders. Ann. Intern. Med. 1979; 90: 949-956.
  • 16. Bunker M.T., Marken P.A., Schneiderhan M.E., Ruehter V.L.: Attenuation of antipsychotic-induced hyperprolactinemia with clozapine. J. Child Adolesc. Psychopharmacol. 1997; 7: 65-69.
  • 17. Besser G.M., Parke L., Edwards C.R. i wsp.: Galactorrhoea: successful treatment with reduction of plasma prolactin levels by bromergocriptine. Br. Med. J. 1972; 3: 669-672.
  • 18. Vance M.L., Evans W.S., Thorner M.O.: Bromocriptine. Ann. Intern. Med. 1984; 100: 78-91.
  • 19. Marken P.A., Haykal R.F., Fisher J.N.: Management of psychotropic-induced hyperprolactinemia. Clin. Pharmacy 1992;11:851-856.
  • 20. Cohen M.A., Davies P.H.: Drug therapy and hyperprolactinaemia. Adverse Drug Reaction Bulletin 1998; 190: 723-726.
  • 21. Melmed S., Braunstein G.D.: Disorders of the hypothalamus and anterior pituitary. W: Stein J.H. (red.): Internal Medicine. Mosby-Year Book, Inc, St. Louis, Missouri 1994: 1293-1312.
Document Type
article
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.psjd-6a59f783-cacd-4f28-92c1-877b2c5c2ccd
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.